# SDR PLG3196E4

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/MHT - FLT 4745 - DURING TAKEOFF, TAKEOFF WAS ABORTED DUE TO A CONFIGURATION WARNING LIGHT FROM A PITCH TRIM.  MAINTENANCE INSPECTED THE TRIM SYSTEM AND COULD NOT FIND ANY DEFECTS.  SUSPECT TRIM WAS JUST TOO FAR DOWN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
